Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 182, NWS Albany, NY

August 30, 2007Greene County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 30, 2007, 6:04 PM EDT for Greene County, New York. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2007, 6:04 PM EDT (22:04 UTC)
Expired
Aug 30, 2007, 7:00 PM EDT
In force
56 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Greene County, NY

The radar

The Albany radar (KENX), 27 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 6:20 PM EDTHAIL 1Greenville Center, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 3:07 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
548 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 302204
SVRALY
NYC039-302300-
/O.NEW.KALY.SV.W.0182.070830T2204Z-070830T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
604 PM EDT THU AUG 30 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 700 PM EDT

* AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES WEST OF COXSACKIE...OR ABOUT 16 MILES NORTHEAST OF HUNTER...
  AND MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COXSACKIE AND NEW BALTIMORE BY 700 PM EDT...

PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN
TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4232 7417 4242 7417 4244 7396 4246 7382
      4245 7378 4239 7380 4232 7378 4230 7378
      4228 7379
TIME...MOT...LOC 2204Z 272DEG 9KT 4240 7405

$$

HWJIV
1 follow-up statement
000 
WWUS51 KALY 302230
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT THU AUG 30 2007

NYC039-302300-
/O.CON.KALY.SV.W.0182.000000T0000Z-070830T2300Z/
GREENE NY-
628 PM EDT THU AUG 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN GREENE COUNTY...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GAYHEAD...OR ABOUT 11 MILES NORTHWEST OF CATSKILL...
MOVING EAST AT 10 MPH.

THERE HAS BEEN A REPORT OF DIME-SIZE HAIL IN GREENVILLE. WIRES HAVE 
BEEN REPORTED DOWN ALONG WITH A GRASS FIRE IN FREEHOLD.   

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RESULT AND SURPRISE BY 635 PM EDT...
  RESULT AND GRAPEVILLE BY 640 PM EDT...
  GRAPEVILLE BY 645 PM EDT...
  THREE TOWN BRIDGE AND EARLTON BY 650 PM EDT...
  EARLTON...PARADISE HILL AND MEDWAY BY 655 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4232 7417 4242 7417 4242 7410 4243 7409
      4244 7396 4243 7384 4245 7378 4239 7380
      4230 7378 4230 7389
TIME...MOT...LOC 2228Z 272DEG 9KT 4234 7398

$$

HWJIV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:10 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 30, 3:10 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...AMENDED
NATIONAL WEATHER SERVICE ALBANY NY
310 PM EDT THU AUG 30 2007

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THIS EVENING INTO THE OVERNIGHT
HOURS. THIS FRONT WILL SLOWLY SAG SOUTH AND EAST ON FRIDAY AS LARGE
HIGH PRESSURE BUILDS FROM THE HUDSON BAY REGION OF CANADA TO TAKE
CONTROL OF OUR WEEKEND FOR MOST...IF NOT ALL...OF THE UPCOMING
HOLIDAY WEEKEND.
&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
A SEVERE THUNDERSTORM WATCH HAS JUST BEEN ISSUED FOR ALL COUNTIES
EXCEPT CONNECTICUT AND THE LOWER MID HUDSON VALLEY (ULSTER AND
DUTCHESS)...UNTIL 01Z.

THUNDERSTORMS CONTINUE TO DEVELOP RIGHT ALONG AND AHEAD OF THE
LEADING EDGE OF COOL AIR. A CELL IN NORTHEAST WARREN COUNTY QUICKLY
PULSE TO A VIL OF 57 IN JUST A COUPLE OF SCANS THIS ACTUALLY WAS
JUST AHEAD OF THE VIL OF THE DAY WHICH IS 54. SEVERE THUNDERSTORMS
HAVE ALREADY BEEN ISSUED. (PLEASE REFER OUR INTERNET MAP FOR ALL
CURRENT WARNINGS). CELLS LOOK TO BE POPPING OVER SCHOHARIE COUNTY AS
THE CU FIELD LOOKS HEALTHY OVER THE HIGHER TERRAIN.

LAPS SHOW SBCAPES APPROACHING 2000 J/KG OVER THE CATSKILLS WHERE THE
ACTIVITY IS FORMING. THERE APPEARS TO BE A PRE-FRONTAL TROUGH AHEAD
OF THE MAIN COLD FRONT WHICH IS HELPING TO TRIGGER THE CONVECTION.
WITH MORE HEATING THAN EXPECTED...THE STORMS LOOK TO GROW ROBUST
DESPITE A WEAK WIND FIELD.

EXPECT ACTIVITY TO SLOWLY INCREASE DURING THE NEXT COUPLE OF HOURS.
THE THE LOW LEVEL SHEAR IS WEAK SO WE ARE NOT LOOKING AT ANY REAL
ORGANIZED LINE OF CONVECTION BUT MINI BOWS ARE CERTAINLY POSSIBLE
ALONG WITH LARGE HAIL. ALSO...AS WE INCREASE THE WIND ALOFT...SOME
ORGANIZATION IS POSSIBLE WITH TIME. THAT IS WHY THE SEVERE
THUNDERSTORM WATCH WAS ISSUED.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY NIGHT/...
ONCE WE LOOSE THE HEATING OF THE DAY...THE THREAT FOR ANY
SEVERE...AND MOST THUNDER...SHOULD GO AWAY BY LATE EVENING. THE
FRONT WHICH WILL STILL INTERACT WITH THE RR REGION OF THE UPPER
JET...WILL TEND TO STALL BRIEFLY...AND COULD FORM A VERY WEAK
BAROCLINIC LEAF OF ENHANCED CLOUDS AND PERHAPS A LITTLE
RAIN...MAINLY SOUTH AND EAST OF OUR REGION. WILL LINGER POPS INTO
THE OVERNIGHT MOST PLACES...AND EVEN SLIGHT POPS TO OUR SOUTH FOR
FRIDAY.

SLOWLY...BUT SURELY...COOLER AND EVENTUALLY DRIER AIR WILL FILTER IN
VIA A NORTHERLY WIND BY FRIDAY. H8 TEMPS WILL COOL FROM THEIR
CURRENT HIGH TEENS RANGE...TO ABOUT 10C LOCALLY.

WITH SPRAWLING HIGH PRESSURE BUILDING IN...WE STILL ARE LOOKING FOR
A FANTASTIC LABOR DAY WEEKEND WITH WALL TO WALL SUNSHINE AND
TEMPERATURES AT OR SLIGHT BELOW NORMAL. SATURDAY AND SUNDAY.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
GOOD WEATHER SHOULD LAST INTO LABOR DAY AS THE SURFACE ANTICYCLONE
DEPARTS TO OUR SOUTHEAST. MEANWHILE...THE NEXT CANADIAN COLD FRONT
WILL EAGERLY AWAIT TO PRANCE SOUTHWARD ACROSS OUR REGION MONDAY
NIGHT. THERE IS SOME SLIGHT CONCERN THAT ISOLATED CONVECTION MIGHT
DEVELOP TO OUR NORTH LATE MONDAY. THE BEST SURFACE CONVERGENCE LOOKS
TO STAY TO NORTH AND MOISTURE AHEAD OF THIS FRONT SHOULD BE MORE
LIMITED THAN THE ON GOING FRONTAL PASSAGE.

AFTER THE COLD FRONT MOVES THROUGH...ANOTHER CANADIAN HIGH PRESSURE
AND GREAT WEATHER IS FORECAST TO RETURN TUESDAY INTO WEDNESDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE SOUTHERN
ADIRONDACKS AND ARE FORECAST TO MOVE TOWARD OUR TAF SITES. THE
SCATTERED NATURE OF THE CONVECTION SUPPORTS A VCSH AND A CB IN THE
CLOUD GROUP IN ALL AREAS INTO THIS EVENING. CONVECTION NOT
WIDESPREAD ENOUGH TO PUT TEMPO IFR CEILINGS AND VISIBILITIES...BUT A
BRIEF PERIOD OF IFR IS LIKELY IN THUNDERSTORMS...THE PROBABILITY FOR
A DIRECT IMPACT ON THE AIRPORTS IS RELATIVELY LOW AT THIS TIME...AND
AMENDMENTS WILL BE ISSUED IF/WHEN A THUNDERSTORM IS TRACKING TOWARD
KGFL...KALB AND KPOU. SOME OF THESE STORMS COULD BRIEFLY APPROACH
SEVERE LIMITS AND INCLUDE STRONG GUSTY WINDS TO 60 MPH AS WELL AS
DIME SIZE HAIL.

AFTER THE STORMS WIND DOWN LATER THIS EVENING...THE GROUND WILL BE
LIGHT...THE CLOUDS COULD THIN ENOUGH ALONG WITH A LIGHT WIND TO
PRODUCE SOME FOG ISSUES ESPECIALLY AT KGFL WHERE IT COULD BRIEFLY
GO DOWN TO IFR.

AFTER SUNRISE...CEILINGS AND VISIBILITIES WILL IMPROVE TO VFR AND
WILL CONTINUE FOR THE REST OF THE DAY. WINDS TOMORROW WILL CONTINUE
TO BE LIGHT NORTH TO NORTHEAST WITH NO ADDITIONAL AVIATION PROBLEMS
FORESEEN.

SAT THRU SUN...VFR...NO SIG WX.
MON...VFR...ISOLATED THUNDERSTORMS...MAINLY NORTH.
TUE...VFR NO SIG WX.

&&

.FIRE WEATHER...
A COLD FRONT WILL TRACK THROUGH THE REGION TONIGHT...AND HIGH
PRESSURE WILL BUILD INTO THE REGION TOMORROW AND SATURDAY.  RELATIVE
HUMIDITIES WILL APPROACH 100 PERCENT TONIGHT...THEN FALL TO THE 40
TO 60 PERCENT RANGE TOMORROW AS DRIER AIR FILTERS INTO THE REGION.
MORE RAPID DRYING WILL MOVIE INTO THE REGION TOMORROW NIGHT AND
SATURDAY...WITH RELATIVE HUMIDITIES TOMORROW NIGHT IN THE 80 TO 95
PERCENT RANGE...AND 30 TO 50 PERCENT SATURDAY.  WINDS WILL BE LIGHT
NORTH TO NORTHEAST TONIGHT THROUGH SATURDAY. DRY WEATHER THE
NORMAL RH DIURNAL TRENDS IS EXPECTED SUNDAY INTO MONDAY.

&&

.HYDROLOGY...
RIVERS CONTINUE LOW ACROSS THE REGION AS THE WEATHER HAS BEEN DRY
OVER MOST OF THE REGION FOR THE LAST WEEK AND A HALF. SHOWERS AND
THUNDERSTORMS THIS EVENING ARE NOT EXPECTED TO HAVE A SIGNIFICANT
EFFECT AS MOST OF THE RAIN WILL JUST SOAK INTO THE GROUND. RAINFALL
AMOUNTS WILL BE HIGHLY VARIABLE AND A FEW AREAS MAY EXPERIENCE HEAVY
DOWNPOURS.  LOCAL RAINFALL AMOUNTS MAY BE AROUND A HALF INCH...WHILE
BASIN AVERAGE RAINFALL WILL BE LESS THAN A QUARTER INCH. THE
SCATTERED RAINFALL THIS EVENING MAY BRIEFLY INCREASE THE FLOW ON
SMALLER STREAMS AND RIVERS. HIGH PRESSURE WILL BUILD INTO THE REGION
AND BRING DRY WEATHER FOR THE LABOR DAY WEEKEND.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...NAS
FIRE WEATHER...NAS
HYDROLOGY...NAS

AMENDED TO ADD INFO ON THE NEAR TEARM...A SEVERE WATCH ISSUED.
Hazardous weather outlook, Aug 30, 3:27 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
327 PM EDT THU AUG 30 2007

MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015-
311100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
327 PM EDT THU AUG 30 2007

...SEVERE THUNDERSTORM WATCH 663 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN ADIRONDACKS...LAKE
GEORGE SARATOGA REGION INTO SOUTHERN VERMONT...MOHAWK VALLEY...CAPITAL
REGION...SCHOHARIE VALLEY...EAST CENTRAL CATSKILLS EAST INTO THE
BERKSHIRES.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN ACTIVATION IS REQUESTED FOR IN NEW YORK ALBANY...COLUMBIA...
FULTON...GREENE...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER...
SARATOGA...SCHENECTADY...SCHOHARIE...WARREN AND WASHINGTON COUNTIES.
IN VERMONT...BENNINGTON AND WINDHAM. AND IN
MASSACHUSETTS...BERKSHIRE.

CTZ001-013-NYZ063>066-311100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
327 PM EDT THU AUG 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ULSTER...DUTCHESS AND
LITCHFIELD COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL OCCUR INTO THIS EVENING. SOME STORMS
MAY BECOME STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. THE
STORMS WILL MOVE EASTERLY AT 15 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 30, 3:51 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
351 PM EDT THU AUG 30 2007

NYZ043-302015-
NORTHERN WASHINGTON NY-
351 PM EDT THU AUG 30 2007

...A STRONG THUNDERSTORM IN WASHINGTON COUNTY...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...FREQUENT
LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40 MPH.  THIS STORM WAS
LOCATED NEAR COMSTOCK...OR ABOUT 8 MILES SOUTH OF WHITEHALL...AND
MOVING NORTHEAST AT 5 MPH.

THE THUNDERSTORM WILL BE NEAR...
COMSTOCK BY 400 PM EDT
7 MILES SOUTH OF WHITEHALL AND 8 MILES NORTHWEST OF GRANVILLE BY 415
PM EDT
Special weather statement, Aug 30, 4:48 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
448 PM EDT THU AUG 30 2007

NYZ043-302115-
NORTHERN WASHINGTON NY-
448 PM EDT THU AUG 30 2007

...A STRONG THUNDERSTORM STILL IN WASHINGTON COUNTY...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR WHITEHALL...
OR ABOUT OVER WHITEHALL...AND MOVING EAST AT 15 MPH.

THIS AREA IS UNDER A FLOOD ADVISORY. MORE RAIN COULD PRODUCE MORE
LOCALIZED FLOODING.

THE THUNDERSTORM WILL BE NEAR...
EAST WHITEHALL BY 500 PM EDT
LOW HAMPTON BY 505 PM EDT
HAMPTON BY 510 PM EDT

HWJIV
Special weather statement, Aug 30, 4:57 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
457 PM EDT THU AUG 30 2007

NYZ052-302130-
EASTERN ALBANY NY-
457 PM EDT THU AUG 30 2007

...A STRONG THUNDERSTORM IN ALBANY COUNTY...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HALF INCH HAIL...HEAVY RAIN AND
FREQUENT CLOUD TO LIGHTNING.  THIS STORM WAS LOCATED NEAR
COLONIE...OR ABOUT OVER COLONIE...AND MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
ALBANY BY 505 PM EDT
LOUDONVILLE BY 510 PM EDT
LATHAM AND MENANDS BY 515 PM EDT
WATERVLIET BY 520 PM EDT
GREEN ISLAND AND COHOES BY 525 PM EDT

HWJIV
Special weather statement, Aug 30, 5:28 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
528 PM EDT THU AUG 30 2007

NYZ052-302200-
EASTERN ALBANY NY-
528 PM EDT THU AUG 30 2007

...ANOTHER STRONG THUNDERSTORM IN ALBANY COUNTY...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
UP TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR DELMAR...OR ABOUT OVER DELMAR...AND MOVING EAST AT 30
MPH.

THE THUNDERSTORM WILL BE NEAR...
MENANDS BY 535 PM EDT
WATERVLIET BY 540 PM EDT

THIS STORM COULD BECOME SEVERE.

HWJIV
Local storm report, Aug 30, 5:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
557 PM EDT THU AUG 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     BRUNSWICK               42.74N 73.56W
08/30/2007                   RENSSELAER         NY   LAW ENFORCEMENT

            MULTIPLE TREES AND WIRES DOWN

&&

KGS
Special weather statement, Aug 30, 5:59 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
559 PM EDT THU AUG 30 2007

NYZ043-084-302230-
NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY-
559 PM EDT THU AUG 30 2007

...A LINE OF STRONG THUNDERSTORMS CONTINUES IN WASHINGTON COUNTY...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GRANVILLE TO HARTFORD
TO HUDSON FALLS...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
FAIR HAVEN TO 10 MILES SOUTH OF WHITEHALL TO HUDSON FALLS...AND
MOVING SOUTHEAST AT 10 MPH.

THUNDERSTORMS WILL BE NEAR...
HARTFORD BY 605 PM EDT
GRANVILLE BY 620 PM EDT

ADDITIONAL RAINFALL COULD CAUSE ADDITIONAL LOCALIZED PONDING OF
WATER ON ROADWAYS.

HWJIV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 2:38 PM EDTSevere Thunderstorm WarningALYWarren, Washington52 min
Aug 30, 3:31 PM EDTSevere Thunderstorm WarningALYWarren59 min
Aug 30, 5:21 PM EDTSevere Thunderstorm WarningALYRensselaer54 min
Aug 30, 6:46 PM EDTSevere Thunderstorm WarningALYColumbia59 min
Aug 30, 7:00 PM EDTSevere Thunderstorm WarningALYGreene27 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.